Post menopause (12years) feeling anxious

by Rosemary Greenfield
(East Preston, United Kingdom )

Hi Wray,
I am at least 12 years post menopause.
For the last two years I have been feeling like my stomach is in knots and sometimes get a butterfly feeling in it.
At first it was put down to overmedication of levothyroxine. So dose was reduced. I then started getting hot flushes.
I was put on Remeron (mirtazepine) last year to help me get off pregabalin (lyrica... Which I was originally put on for burning skin sensations)
The dr said that the remeron would also help with the unpleasant feeling in my tummy and the flushes.
But it didn't. I stayed on remeron for 10months and have nit been on it since February 2015.
The hot flushes still continued as did the "anxious" feeling in my tummy.
In May 2015 I had to stop taking half inderal la (beta blocker) as it was no longer being produced as patent had run out and was too expensive compared to the much cheaper ones being produced by other manufacturers.
I suffered terrible withdrawal symptoms. Banging heart, lots more hot flushes and terrible anxiety with shaking and weak, wobbly legs. Over the weeks these symptoms settled down except I was still left with flushes and the unpleasant feeling in my tummy.
Anyway, I decided to buy some Natpro and started using it Thursday if last week. It is Wednesday today and yesterday and today, these awful anxiety symptoms have returned badly.
Even my arms feel like the sensation isn't right. Not quite numb but like when you've held your arms above your head for a long time.
I am now worried that starting the Natpro has somehow set up anxiety all over again like when I stopped the beta blockers.
My hot flushes have increased a great deal. I am now getting sweats( which I didn't have before). This anxious worried feeling has come back since these physical symptoms have started up again.
I am hypothyroid and three weeks ago had to transfer off of NDT back to levothyroxine as I had become overmedicated. My T3 had gone too high so my endocrinologist thought it best I go back to levothyroxine which I had been very stable on for over 28 years.
Can you please shed any light onto why this is happening now.
I started on the recommended 100mg twice a day since last Thursday.
Is it that as I'm post menopause I don't need to much of a high starting dose??
Your urgent attention will be appreciated.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...